Statins


Recovering from Statin Poisoning


Statins are a brain poison with the side effect of lowering cholosterol.  They are sold by pfizer and listed as “accepted medical procedure” by their stooge, the FDA.

Statin (generic name) Brand name(s)
Atorvastatin Lipitor, Torvast
Cerivastatin Lipobay, Baycol
Fluvastatin Lescol
Lovastatin Mevacor, Altocor
Mevastatin
Pitavastatin Livalo, Pitava
Pravastatin Pravachol, Selektine, Lipostat
Rosuvastatin Crestor
Simvastatin Zocor, Lipex

Recovery from statin Poisoning can take up to 3 years from cessation of taking the poison. Often misdiagnosed as neuropathy, it causes loss of muscle use and deterioration of mental capabilities culminating in death. High cholesterol was a condition exploited by Pfizer to provide a marketing environment for the newly patented statin drugs. Thinly disguised bribes to congress bought Pfizer protection “in the mafia sense” and established statin drugs as accepted practice for the use of statins to control this “condition” guaranteeing high profits. Pfizer disingenuously points to diabetes as the cause of neuropathy. Short version: Pfizer is lying and congress (and their stooges the FDA) is paid for.

While the statistical data on neuropathy, (obtained by Pfizer) tracks closely with diabetes, it also tracks closer with statin. (you’re talking about the same people) This is, of course, painting with a broad brush.

I will leave the physiology of the condition to people who care about such things. For my purposes I will say the feedback system is fritzed. To do otherwise is to get involved in the mind games of idiots who use a byzantine labyrinth of illogic to obfuscate the fact that they don’t know what they are talking about. The point is mute.

Using reductionist thinking prevents doctors from seeing the big picture, IE proprioceptors and motor neurons are part of the brain. All of us must keep in mind that everything we have been taught is provably wrong, and everything we have learned is true only “as far as we know”. IE, the best answer to date. Statin poison actually attacks the brain.

Symptoms of statin poisoning proceed from tripping through falling, canes, walkers, wheelchairs, bed ridden, paralysis, incontinence, memory loss and eventually resulting in death. It takes many years for these symptoms to become evident, and years to recover once the toxin is flushed out of the system.

As this is part of the autonomic nervous system, the symptoms are not noticed, except in the macro sense. That is, to the brain a non activated proprioceptor feels the same as a fritzed proprioceptor. Giving the illusion that all is OK when it isn’t.  This causes a loss of situational awareness.

The reason that people with this condition fall is not because of balance loss, it is because of fritzed proprioceptors in the feet. The inner ear balance mechanism did not evolve to keep us upright, but to allow us to regulate our speed in running. Ever wonder why our gluteus is so maximus? It is only used in rising from a squat and jogging, We evolved as marathon hunters. These are exactly the abilities we needed on the savannah. We can jog a horse into the ground, it might take us all day, but the horse is dinner. The reason for this is that we have a gravity assist, and are thus much more energy efficient.

Conventional wisdom says we move a foot forward, then transfer our weight. Wrong. What happens is that we fall forward (using gravity) and move our foot out to catch ourselves. The angle of the lean determines the speed. That’s what our inner ear is for.

A new lexicon needs to be developed so as to properly track the progression, and regression of the poisoning. Numb doesn’t get it.

Now to the nitty gritty. Contrary to “expert” opinion the brain is largely an amalgamate mass of neurons which has the ability to self wire. These neurons are randomly associated with various proprioceptors and motor neurons. If it could think at this level, the thoughts would be;

Apply a stimulus to a proprioceptor, “that’s odd, something’s happening down there”, “I’ll see if I can change it” start seeking for a match. Match “AHA, firing this motor neuron changes the proprioceptor input, I’ll wire it permanently.” “Neurons that fire together, wire together”

AWhat is happening in statin poisoning is that this feedback loop is fritzed. (the above mentioned matches have been lost and must be re-discovered) The problem is that in advanced cases, the muscles will atrophy from lack of use. An electronic muscle stimulator and/or physical therapy can alleviate this. (except for internal organs, of course) All affected systems must be retrained. A bowel management regimen may be indicated. Foot rollers can be useful. Walking (with a rollator for safety).

You people need to get your acts together on this thing, you could cure half of these people in wheelchairs by discontinuing statin and encouraging a healthy life style. For the most part, Obesity, diabetes and high cholesterol are symptoms of gluttony and sloth. At present the medical profession is enabling an unhealthy lifestyle.

Of course, there are MUCH better ways to get cholesterol down to normal than “cutting the wires to the doorbell” with some symptom relieving drug.

There are of course exceptions, but for most, if they choose to die on life support so be it. It is, after all, their life to lose. But I’d get a release that they refused treatment.

The first question to ask is “Are you tripping a lot lately? Check for drop foot.

A recent development is the relationship between Genotype DD and statin susceptability

Advertisements
Post a comment or leave a trackback: Trackback URL.

Comments

  • tom wil  On January 11, 2011 at 8:04 pm

    Pravastatin taken 3/09 affected an old injury received over 40 years ago. my eye has become very swollen, painful, developed a sore that continuously drains and now i’m unable to see clearly out of that eye.

    • Pat  On January 20, 2013 at 2:19 pm

      I am only 45 years old and was on pravachol 40mg for several years, and later Cretor at 10mg. I now have secondary erythromelalgia caused directly from the statins. Bascially, the poisons attack the edothehilium of the blood vessels and force nitric oxide levels to stay high= permanent painful debilitating blood vessel vasodilation in stuck mode that never goes away limiting your ability to exerciser or even walk without burning pain. The FDA should put that in their report and the public should see the ugly lobster feet one gets from taking these drugs as doctors do nothing to warn people until its too late.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: